# SDR SWIA201743694

- Difficulty date: August 25, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 36,601 hours, 31,308 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLERS TO UPPER AND LOWER SURFACE OF THE LT ELEVATOR DAMAGED. REMOVED THE EXISTING DOUBLERS AND PERFORMED NEW REPAIR IAW SRM.
